# SDR P5CA0401106

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 94,505 hours, 17,446 cycles
- Engine: Ge CF650E2
- Engine time: 43,968 hours, 5,967 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9788926
- Part serial: P8146
- Condition: Failed
- Location: High Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE WARNING CAME ON DURING CLIMB, A & B LOOPS READ 7 TO 10 UNITS, THAN STABILIZED TO 4 UNITS SCALE WHEN THROTTLE MOVED TO IDLE.  FOUND NR 3 ENGINE HIGH-STAGE BLEED VALVE LEAK.  REMOVED AND REPLACED NR 3 ENGINE HIGH STAGE BLEED VALVE AS PER MM 36-11-03.  NO LEAKS.
